# SDR QR9R20211119005

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723349705
- Aircraft time: 2,626 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Probe
- Part number: 9550162510
- Part serial: 2301
- Condition: Faulty
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE HOVERING, #2 ENGINE OIL TEMPERATURE REACHED 119 DEGREES.
